# SDR ASAA2023052543399

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK (M1673) FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY (M1673) IAW B737NG AMM 33-51-06-960-806.OPS CHECK GOOD.
